MathSciNet Relay Station
MathSciNet bibliographic data
MR2775800 (2012g:16060) 16S38 (14E15)
Wemyss, Michael Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011), no. 6, 3101–3132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement